# SDR WRLA200409

- Difficulty date: February 6, 2004
- Submitted: February 7, 2004
- Operation: Air carrier
- Aircraft: N352WL
- Make and model: Doug DC-10-30
- Aircraft serial: 47838
- Engine: Ge CF650C2
- Engine time: 50,129 hours, 11,861 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: C
- Nature of condition: X, J
- Precautionary procedure: J, A

## Discrepancy

NR 1 ENGINE COMPRESSOR STALLED / FAILED AT A/C ROTATION COMPLETED  EMERGENCY & ABNORMAL CHECK LISTS. REMOVED AND REPLACED ENGINE ASSY.
